# SDR CA070103002

- Difficulty date: December 29, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 9,821 hours
- Engine: Cfmint CFM565B4P
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 66642023
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) WINDOW HEAT CONTROLLER MALFUNCTIONED CAUSING CAPT WINDSHIELD OUTER PLY TO CRACK. (TC NR 20070103002)
